Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 309289, 14 pages
Research Article

The Asymptotic Synchronization Analysis for Two Kinds of Complex Dynamical Networks

College of Mathematics and Computational Sciences, Shenzhen University, Shenzhen 518060, China

Received 20 June 2012; Revised 31 July 2012; Accepted 14 August 2012

Academic Editor: Teoman Özer

Copyright © 2012 Ze Tang and Jianwen Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Jianwen Feng, Ze Tang, Yi Zhao, and Chen Xu, “Cluster synchronisation of non-linearly coupled Lur'e networks with identical and non-identical nodes and an asymmetrical coupling matrix,” Iet Control Theory and Applications, vol. 7, no. 18, pp. 2117–2127, 2013. View at Publisher · View at Google Scholar
  • R. Rakkiyappan, R. Sasirekha, S. Lakshmanan, and C.P. Lim, “Synchronization of discrete-time Markovian jump complex dynamical networks with random delays via non-fragile control,” Journal of the Franklin Institute, 2016. View at Publisher · View at Google Scholar
  • Daniel Berend, Shlomi Dolev, Sergey Frenkel, and Ariel Hanemann, “Towards holographic "brain'' memory based on randomization and Walsh-Hadamard transformation,” Neural Networks, vol. 77, pp. 80–94, 2016. View at Publisher · View at Google Scholar
  • Yong He, Meng-Di Ji, Chuan-Ke Zhang, and Min Wu, “Global exponential stability of neural networks with time-varying delay based on free-matrix-based integral inequality,” Neural Networks, vol. 77, pp. 80–86, 2016. View at Publisher · View at Google Scholar